# SDR AALA2018101219011

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 29,379 hours, 11,508 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Line
- Condition: Clogged
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OUT OF 10,000 FT.  FLIGHT ATTENDANTS REPORTED A VERY STRONG DIRTY SOCK,  RANCID CHEESE ODOR IN THE FORWARD CABIN. THE FLIGHT DECK CREW DONNED OXYGEN MASKS AND DECLARED AN EMERGENCY.  ODOR STARTED TO DISSIPATE SLOWLY AT LEVEL OFF AT 14,000 FT AND POWER REDUCTION. THE FLIGHT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT. THE FLIGHT LANDED AND TAXIED UNDER IT'S OWN POWER.  TROUBLESHOT ODOR IAW CARD 05-96-70.  FOUND FORWARD ENTRY DRAIN SYS CLOGGED,  REMOVED THE CLOG AND PERFORMED CARD 38-94-14.  OK FOR SERVICE.
